Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Regularity in the growth of the loop space homology of a finite CW complex

Abstract :

To any path connected topological space , such that for all , are associated the following two sequences of integers: and . If is simply connected, the Milnor-Moore theorem together with the Poincaré-Birkoff-Witt theorem provides an explicit relation between these two sequences. If we assume moreover that , for all , it is a classical result that the sequence of Betti numbers grows polynomially or exponentially, depending on whether the sequence is eventually zero or not. The purpose of this note is to prove, in both cases, that the Betti number is controlled by the immediately preceding ones. The proof of this result is based on a careful analysis of the Sullivan model of the free loop space .

Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal.univ-angers.fr/hal-03038364
Contributeur : Okina Université d'Angers <>
Soumis le : jeudi 3 décembre 2020 - 14:32:49
Dernière modification le : vendredi 4 décembre 2020 - 03:22:49

Identifiants

Collections

Citation

Yves Felix, Steve Halperin, Jean-Claude Thomas. Regularity in the growth of the loop space homology of a finite CW complex. Proceedings of the American Mathematical Society, American Mathematical Society, 2014, 142 (3), pp.1025-1033. ⟨10.1090/proc/2014-142-03⟩. ⟨hal-03038364⟩

Partager

Métriques

Consultations de la notice

18